# SDR HEEA060119

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A1746
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARTRIDGE INOPERATIVE.   MOTOR NOT FUNCTIONING.
